References of "Aequationes Mathematicae"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailOn nonstrict means
Fodor, János; Marichal, Jean-Luc UL

in Aequationes Mathematicae (1997), 54(3), 308-327

The general form of continuous, symmetric, increasing, idempotent solutions of the bisymmetry equation is established and the family of sequences of functions which are continuous, symmetric, increasing ... [more ▼]

The general form of continuous, symmetric, increasing, idempotent solutions of the bisymmetry equation is established and the family of sequences of functions which are continuous, symmetric, increasing, idempotent, decomposable is described. [less ▲]

Detailed reference viewed: 73 (14 UL)